AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 100 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Back to Search Results |
| Model Number |
C100020 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.All information reasonably known as of 13-feb-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
Event or Problem Description
Fill volume: 100ml to infuse for over 46-hours, flow rate: 2ml/hr, procedure: unknown, cathplace: unknown.It was reported the medication flowed in faster than expected.The clinicians do tape the flow controller to the patient's abdomen, and some of the patients have said that when they took the controller off, the flow would slow.Additional information received 31-jan-2020 stated there were no known medical issues associated with the increase in rate administered.No medical treatment was required.The patient's were instructed to keep the pump at room temperature and not place it under the covers or under clothing.
Additional Manufacturer Narrative
The device history record for the reported lot number, 0203078922, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.One sample device was returned without the original packaging.The device was evaluated for flow rate and pressure testing.The failure was not confirmed.A root cause was not identified.All information reasonably known as of 04-may-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.